# SDR AALA201802089045

- Difficulty date: January 17, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 79,769 hours, 12,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F53370147201
- Condition: Cracked
- Location: Frame 53
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON STRINGER 14R AND 1.125 INCHES AFT OF FRAME 53, AT TORSION BOX RUN-OUT R3 DOOR. REPLACED THE STRINGER  SRM 51-72-11, AND DRAWING F53370147.
